RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 3, Pages 257–262 (Mi mz9876)  

This article is cited in 1 scientific paper (total in 1 paper)

Behavior of the solution of a parabolic equation on a characteristic

E. M. Landis

M. V. Lomonosov Moscow State University

Abstract: We consider the solution of a linear second-order parabolic equation with one spatial variable and a zero right side. We prove that since the solution decreases quite rapidly in the spatial variable as it approaches a particular point, it vanishes on the part of the characteristic joining the point to the boundary of the region in which the solution is defined.

Full text: PDF file (717 kB)

English version:
Mathematical Notes, 1972, 12:3, 588–590

Bibliographic databases:

UDC: 517.9
Received: 12.04.1971

Citation: E. M. Landis, “Behavior of the solution of a parabolic equation on a characteristic”, Mat. Zametki, 12:3 (1972), 257–262; Math. Notes, 12:3 (1972), 588–590

Citation in format AMSBIB
\Bibitem{Lan72}
\by E.~M.~Landis
\paper Behavior of the solution of a parabolic equation on a characteristic
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 3
\pages 257--262
\mathnet{http://mi.mathnet.ru/mz9876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481523}
\zmath{https://zbmath.org/?q=an:0248.35063}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 3
\pages 588--590
\crossref{https://doi.org/10.1007/BF01093990}


Linking options:
  • http://mi.mathnet.ru/eng/mz9876
  • http://mi.mathnet.ru/eng/mz/v12/i3/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Èmanuilov, “Controllability of parabolic equations”, Sb. Math., 186:6 (1995), 879–900  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:88
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020